# SDR 96FDEA01679

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19299
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE; END FITTING CRACK FWD OF STA 870 STR 2R.  REMOVED AND REPLACED STR 2R END FITTING FWD OF STA 870 PER 51-10-1 SRM.
